# SDR UPS96205949

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FAIRING SUPPORT ANGLE HAS CRACK AT GROUND.  REMOVED FASTENER AND TERMINATED CRACK AT RIVET HOLE.  INSTALLED DOUBLER PER SRM 53-50-1 AND 51-40-3.
